# SDR 371PA0036

- Difficulty date: February 17, 2004
- Submitted: February 20, 2004
- Operation: Air carrier
- Aircraft: N371PA
- Make and model: Boeing 737306
- Aircraft serial: 23543
- Aircraft time: 34,564 hours, 26,149 cycles
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: 2A72004
- Condition: Malfunctioned
- Location: Mach Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING LEVEL CRUISE WITH AUTOPILOT A OR B ENGAGED, AIRCRAFT OCCASIONALLY GAINED 150 FT ALTITUDE WHILE ALTITUDE HOLD MODE ENGAGED.  REPLACED MACH TRIM ACTUATOR PER MM 22-21-11.
